# SDR HEEA086707

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 17,986 hours
- Engine: Pwa PT6*
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585202
- Part serial: 3057
- Condition: Intermittent
- Location: Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA PEDESTAL INTERMITTENT ANT FAULT WITH BLANK SCREEN. SHOP REPAIR.
